Please use this identifier to cite or link to this item:
|Title:||Successful therapeutic rechallenge after a severe episode of high dose methotrexate-induced choreoathetosis: A case report||Authors:||Chong, L.L.
Ting Wong, E.Y.
Ling Poon, E.Y.
Kheng Khoo, J.B.
|Issue Date:||2019||Publisher:||Spandidos Publications||Citation:||Chong, L.L., Ting Wong, E.Y., Santos-Banta, S.L.L., Cheng, C.L., Tan, L., Ling Poon, E.Y., Somasundaram, N., Farid, M., Tang, T., Tao, M., Kheng Khoo, J.B., Shih, V., Cheah, D.M.Z., Ong, C.K., Lim, S.T., Chan, J.Y. (2019). Successful therapeutic rechallenge after a severe episode of high dose methotrexate-induced choreoathetosis: A case report. Molecular and Clinical Oncology 11 (4) : 354-358. ScholarBank@NUS Repository. https://doi.org/10.3892/mco.2019.1898||Rights:||Attribution 4.0 International||Abstract:||Methotrexate (MTX) is an essential chemotherapy drug used in the treatment of malignancies, but it is known to cause complications to the central nervous system. We report a case of severe MTX neurotoxicity in an adult presenting with choreoathetosis despite a normal clearance of MTX. High dose-MTX has been successfully rechallenged without any neurological sequelae. We reviewed the relevant literature of similar manifestations and summarized their clinical data, magnetic resonance imaging features and treatment given. None of them has recurrence of neurotoxicity. We concluded that it is safe to persist with MTX even after a previous episode of toxic leukoencephalopathy. © 2019 Molecular and Clinical Oncology. All rights reserved.||Source Title:||Molecular and Clinical Oncology||URI:||https://scholarbank.nus.edu.sg/handle/10635/209935||ISSN:||2049-9450||DOI:||10.3892/mco.2019.1898||Rights:||Attribution 4.0 International|
|Appears in Collections:||Elements|
Show full item record
Files in This Item:
|10_3892_mco_2019_1898.pdf||484.17 kB||Adobe PDF|
checked on May 12, 2022
This item is licensed under a Creative Commons License